MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT 01.32.3648HCT FLAT PE HC LINER Ø36/F

MEDACTA INTERNATIONAL SA MPACT 01.32.3648HCT FLAT PE HC LINER Ø36/F
Model Number 01.32.3648HCT
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 11/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 07.12.2021.Lot 2107103: (b)(4).Expiration date: 2026-06-14.No anomalies found related to the problem.(b)(4).Other devices involved: batch review performed on 07.12.2021 mectacer 01.29.210 biolox delta ceramic ball head 12/14 ø 36 size l + 4 (k112115) lot 2100273: (b)(4).Expiration date: 2026-04-12.No anomalies found related to the problem.(b)(4).
 
Event or Problem Description
At one week after the previous revision, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.This is the second revision surgery performed due to infection.

Brand Name
MPACT 01.32.3648HCT FLAT PE HC LINER Ø36/F
Common Device Name
FLAT PE HC LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13078024
Report Number3005180920-2021-01008
Device Sequence Number5630069
Product Code LPH
UDI-Device Identifier07630030812132
UDI-Public07630030812132
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2026
Device Model Number01.32.3648HCT
Device Catalogue Number01.32.3648HCT
Device Lot Number2107103
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2021
Initial Report FDA Received Date12/23/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/01/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale